# SDR SIMA20171011002

- Difficulty date: October 11, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 32,970 hours, 28,561 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 14566044603
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TO FUSELAGE FAIRING LOWER FORWARD SUPPERT CRACKED-C/A-REPAIRED LH WING TO FUSELAGE FWD LOWER SUPPORT IAW ETN-EM-53-142, REF NRWC E600132 FOR LEAK CHECK OF FASTNERS INTO FUEL TANK.
